# SDR ASAA2019110761257

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 34,625 hours, 10,073 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48002
- Part serial: 13207H3789
- Condition: Overheated
- Location: Cockpit
- Part time: 19,860 hours, 5,625 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSH THE RIGHT SIDE FWD OVERHEAT LIGHT ILLUMINATED COMPLIED WITH QRH AND LIGHT ILLUMINATED AGAIN. GROUNDED - YES. PERFORMED WINDOW HEAT TEST B737-800 AMM 30-41-00-710-801. TEST FAILED. PERFORMED WINDOW HEAT CONTROL UNIT OPERATION TEST AMM 30-41-11-400-801. SHOWS SENSOR FAIL. VERIFIED RESISTANCE CODE (H12) AMM 56-11-11 (F)(5)(9) INSURED RESISTANCE OF THE WINDOW IS THE SAME AS TRANSFER TAP. AMM 56-11-11-400(H)(1) B737-800 WDM 30-41-11. REMOVED AND REPLACED R1 WINDOW REF AMM 56-11-11-400-821. OPS CHECK LEAK CHECK GOOD.
